# SDR SWAA2025123038453

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF PAX CABIN SEAT TRACK BS 540 TO BS 727B RBL 25 WL 208.   REMOVED CORROSION ON CROWN OF PAX CABIN SEAT TRACK BS 649 RBL 25 WL 208 L=4'; W= 0.5'; D= 0.014' IAW SRM 53-00-52-1A, PARAGRAPH 4. A. (A) FIGURE 103 DETAIL A.  REMOVED FASTENER TO FACILITATE REMOVAL OF CORROSION PER SRM 51-40-02.  FOUND TO BE IN LIMITS. IAW SRM 53-00-52-1A PARAGRAPH 4. A. (A) FIGURE 103 DETAIL A. APPLIED CHEMICAL CONVERSION COATING AND ALUMINIZED EPOXY PRIMER ON BLENDED AREAS ON PAX CABIN SEAT TRACK FROM BS 540 TO BS 727B RBL 25 WL 208 ON TOP & IN WELL PER SRM 53-00-52-1A-1 STEP 2.B
